# SDR DALA2017030201703

- Difficulty date: September 26, 2013
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 47,891 hours, 16,020 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED HOLE IN THE VERTICAL STABILIZER FRONT SPAR FITTING. REPAIRED IAW ER/A 512205-14.
